# SDR ASAA2017062721206

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,750 hours, 11,280 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MASTER, A/P ENGAGED. AT LOC CAPTURE F/O LOC FLIGHT DIRECTOR BAR REMOVED FROM VIEW. AT GS INTERCEPT, GS FD BAR ALSO REMOVED. AUTOPILOT REMAINED ENGAGED, CONTINUED CORRECT GUIDANCE. A/P MANUALLY DISENGAGED, CYCLED FLIGHT DIRECTORS (BOTH) CA FD REMAINED IN VIEW BUT F/O FD REMAINED EXTINGUISHED. AFTER TOUCHDOWN PSEU LIGHT ILLUMINATED AND EXTINGUISHED APPROXIMATELY 5 MINUTES LATER. GROUNDED - YES. REF LOGPAGE 11724652 FOR WORK PERFORMED: NO PREVIOUS RAD ALT FAULTS LOGGED IN DFCS, HGS, OR PSEU PRIOR TO FLIGHT LEG 3. RESET NR 2 RAD ALT C/B. ACCOMPLISHED RAD ALT OPS CHECK, REF AMM 34-33-00, TEST PASSED. LRU STATUS GREEN DURING BITE CHECK. NO EXISTING FAULTS IN PSEU, HGS, OR DFCS. LAND VERIFY AND HGS SYSTEM TEST PASSED, REF AMM 22-00-01 LLM MAINTENANCE PRACTICES.
